Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 16, NWS Mobile, AL

February 20, 2014

NWS Mobile, AL issued this small craft advisory at Feb 20, 2014, 3:36 PM CST. It took effect at Feb 21, 2014, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2014, 3:36 PM CST (21:36 UTC)
In effect from
Feb 21, 2014, 12:00 AM CST
Expired
Feb 21, 2014, 12:00 PM CST
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

613 
WHUS74 KMOB 202136
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
336 PM CST THU FEB 20 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TONIGHT AND FRIDAY
MORNING...

.A STRONG NORTHERLY WIND FLOW WILL DEVELOP IN THE WAKE OF A COLD
FRONT MOVING ACROSS THE MARINE AREA LATE TONIGHT AND EARLY FRIDAY.
WIND INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS CAN BE EXPECTED.

GMZ630>632-650-655-670-675-210600-
/O.NEW.KMOB.SC.Y.0016.140221T0600Z-140221T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
336 PM CST THU FEB 20 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
FRIDAY. 

* WINDS: BECOMING NORTH INCREASING TO 20 TO 25 KNOTS WITH HIGHER
  GUSTS. 

* SEAS: INCREASING TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
324 
WHUS74 KMOB 210151
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
751 PM CST THU FEB 20 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TONIGHT AND FRIDAY
MORNING...

.DENSE MARINE FOG WILL DEVELOP OVER THE BAYS AND SOUNDS AND THE
OFFSHORE WATERS TONIGHT AHEAD OF AN APPROACHING COLD FRONT. A STRONG
NORTHERLY WIND FLOW WILL DEVELOP IN THE WAKE OF THE FRONT MOVING
ACROSS THE MARINE AREA LATE TONIGHT AND EARLY FRIDAY. WIND SPEEDS
INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS CAN BE EXPECTED.

GMZ630>632-650-655-670-675-210900-
/O.NEW.KMOB.MF.Y.0011.140221T0151Z-140221T0900Z/
/O.CON.KMOB.SC.Y.0016.140221T0600Z-140221T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
751 PM CST THU FEB 20 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 3 AM CST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST FRIDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY. 

* WINDS: BECOMING NORTH AND INCREASING TO 20 TO 25 KNOTS WITH HIGHER
  GUSTS.

* SEAS: BUILDING TO 4 TO 6 FEET OVER THE NEAR SHORE WATERS...5 TO 7
  FEET OVER THE OFFSHORE WATERS. WAVES BECOMING ROUGH OVER BAYS AND
  SOUNDS.

* VISIBILITY: WILL BE REDUCED TO LESS THAN ONE MILE...AND LOCALLY TO
  LESS THAN ONE QUARTER MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ633>635-210900-
/O.NEW.KMOB.MF.Y.0011.140221T0151Z-140221T0900Z/
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
751 PM CST THU FEB 20 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 3 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST FRIDAY. 

* VISIBILITY: WILL BE REDUCED TO LESS THAN ONE MILE...AND LOCALLY TO
  LESS THAN ONE QUARTER MILE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
638 
WHUS74 KMOB 211054 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
454 AM CST FRI FEB 21 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT EARLY TODAY...

.A STRONG NORTHERLY WIND FLOW WILL DEVELOP IN THE WAKE OF A COLD FRONT
EARLY THIS MORNING. WIND GUSTS TO NEAR GALE FORCE WILL CONTINUE
THROUGH ABOUT 9 AM CST THIS MORNING THEN GRADUALLY DIMINISH THROUGH
THIS AFTERNOON.

GMZ630>632-650-655-670-675-211800-
/O.CON.KMOB.SC.Y.0016.000000T0000Z-140221T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
454 AM CST FRI FEB 21 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: BECOMING NORTH AND INCREASING TO 20 TO 25 KNOTS WITH
  FREQUENT GUSTS TO NEAR GALE FORCE.

* SEAS: BUILDING TO 4 TO 6 FEET OVER THE NEAR SHORE WATERS...5 
  TO 7 FEET OVER THE OFFSHORE WATERS. WAVES BECOMING ROUGH OVER 
  BAYS AND SOUNDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 20, 11:36 AM CST, 4 hours earlier.

Area forecast discussion, Feb 20, 11:36 AM CST, 4 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1136 AM CST THU FEB 20 2014

.MARINE...DENSE FOG ADVISORY FOR THE NEAR SHORE WATERS OF ALABAMA AND
NORTHWEST FLORIDA HAS BEEN CANCELLED. PATCHY AREAS OF DENSE FOG
REDUCING VISIBILITIES TO LESS THAN ONE NAUTICAL MILE WILL STILL BE
POSSIBLE THROUGH MIDNIGHT TONIGHT. 32/EE

&&

.PREV DISCUSSION... /ISSUED 1033 AM CST THU FEB 20 2014/

UPDATE...WENT AHEAD AND UPDATED THE CURRENT ZONE FORECAST BASICALLY
TO ALLOW THE DENSE FOG ADVISORY TO EXPIRE FOR THE COASTAL COUNTIES
OF AL AND NWFL. PATCHY DENSE FOG WILL CONTINUE TO FORM OVER THE NEAR
SHORE WATERS AND MOVE NORTHWARD BUT LIFT QUICKLY AS IT MOVES ONSHORE
ALONG THE COAST. 32/EE

PREV DISCUSSION... /ISSUED 431 AM CST THU FEB 20 2014/

SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...ADVECTION FOG IS THE
FIRST CONCERN OF THE MORNING AS VISIBILITIES ALONG MANY PORTIONS OF
THE COAST...INCLUDING THE BAY SHORES...HAVE DROPPED TO A QUARTER MILE
OR LESS. GIVEN THIS...HAVE ISSUED A DENSE FOG ADVISORY FOR THE
COASTAL ZONES UNTIL 10 AM. DAYTIME HEATING AND MIXING SHOULD RESULT
IN IMPROVEMENT IN VISIBILITIES OVER LAND AREAS BY MID TO LATE
MORNING...BUT SOME FOG IS STILL POSSIBLE ALONG THE IMMEDIATE COAST.

A MID LEVEL SHORTWAVE IS MOVING INTO THE PLAINS THIS MORNING AND
WILL AMPLIFY FURTHER THROUGH TONIGHT AS IT MOVES INTO THE MIDWEST
AND LOWER MS VALLEY. A SURFACE LOW DEEPENS AND MOVES NORTHEAST FROM
THE SOUTHERN PLAINS INTO THE UPPER MIDWEST/GREAT LAKES
TONIGHT...SENDING A COLD FRONT THROUGH OUR AREA LATE TONIGHT. THE
TIMING OF THE FRONT HAS CHANGED LITTLE...WITH THE FRONT ENTERING THE
WESTERN ZONES LATE THIS EVENING...APPROACHING I-65 FROM THE WEST
AROUND OR SHORTLY AFTER MIDNIGHT...AND CLEARING THE FORECAST AREA BY
SUNRISE. LOW LEVEL ISENTROPIC LIFT WILL RESULT IN SMALL CHANCES FOR
RAIN ALONG AND WEST OF I-65 TODAY...WITH THE BEST RAIN CHANCES
HOLDING OFF UNTIL TONIGHT. FORECAST SOUNDINGS SHOW A MID LEVEL CAP
IN PLACE THIS AFTERNOON AND EARLY EVENING...WHICH IS EXPECTED TO
PREVENT ANY DISCRETE CONVECTION FROM DEVELOPING. A SQUALL LINE WILL
DEVELOP THIS EVENING AHEAD OF THE COLD FRONT IN RESPONSE TO STRONG
LINEAR FORCING FROM THE AFOREMENTIONED SHORTWAVE. MLCAPES ARE
FORECAST TO RANGE FROM 500-750 J/KG WITH MID LEVEL LAPSE RATES
AVERAGING 6.5 C/KM...WHICH IS FAIRLY STEEP FOR THIS TIME OF THE YEAR
IN OUR AREA. 0-6 KM BULK SHEAR WILL RANGE FROM 40-50 KT...WHILE THE
850 MB JET IS FORECAST TO REACH 45-50 KT OVER OUR NORTHERN ZONES AND
35 TO 40 KNOTS ALONG THE COAST. THEREFORE...THE SQUALL LINE SHOULD
REMAIN VIGOROUS AS IT ENTERS INTO OUR WESTERN ZONES LATE THIS
EVENING...WITH THE LINE LIKELY TO GRADUALLY WEAKEN EAST OF I-65
DURING THE EARLY MORNING HOURS AS THE BEST UPPER LEVEL FORCING
BECOMES FURTHER REMOVED FROM THE AREA...THE LOW LEVEL JET
WEAKENS...AND WE REACHED THE DIURNAL INSTABILITY MIN.

GIVEN ALL OF THIS...THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS
MUCH OF THE FORECAST AREA TONIGHT...WITH THE THREAT FOCUSED ALONG
AND NORTH OF A WIGGINS MS...BAY MINETTE AL...TO ANDALUSIA AL LINE.
WE DO NOTE THAT SPC HAS EXTENDED THE SLIGHT RISK OF SEVERE WEATHER
SOUTH TO THE COAST...HOWEVER THE MARINE LAYER IS LIKELY TO STABILIZE
THE LOW LEVEL AIRMASS ACROSS THE COASTAL COUNTIES. THEREFORE...WE
BELIEVE THE RISK FOR SEVERE WEATHER IS LOWER IN THESE AREAS...BUT
PEOPLE ALONG THE COAST SHOULD REMAIN WEATHER AWARE THROUGH TONIGHT.
THE PRIMARY SEVERE THREAT WILL BE FROM LOCALIZED DAMAGING WIND GUSTS
ALONG THE LINE GIVEN THE UNIDIRECTIONAL SHEAR PROFILES. A BRIEF
SPINUP TORNADO CANNOT BE RULED OUT ALONG ANY BOWING SEGMENTS OR
BREAKS IN THE LINE.

A WIND ADVISORY HAS BEEN ISSUED FOR THIS AFTERNOON AND EVENING AS
FREQUENT GUSTS OF 30 MPH ARE EXPECTED AHEAD OF THE FRONT AS BOUNDARY
LAYER WINDS INCREASE. 34/JFB

COLD FRONT IS FORECAST TO CONTINUE EAST...EXITING THE EASTERN ZONES
AFTER DAYBREAK FRIDAY MORNING. WILL MENTION A SMALL CHANCE OF
SHOWERS AND STORMS ALONG AND EAST OF I-65 THROUGH AROUND 9 AM FRIDAY
MORNING TO ACCOUNT FOR LINGERING FORCING WITHIN THE FRONTAL AXIS.
THEN CLOUDS CLEARING AND RAINFREE OVER THE LAND ZONES FOR THE
REMAINDER OF THE DAY AS FRONT PUSHES ACROSS THE SOUTHEAST AND INTO
THE GULF. IN THE WAKE OF THE FRONT...HIGH PRESSURE BUILDS EAST OVER
THE DEEP SOUTH. DAYTIME HIGHS FRIDAY FORECAST IN THE MID 60S WHICH IS
A BLEND BETWEEN THE WARMER MAV AND COOLER MET MOS GUIDANCE. MORE
CLOUD COVER IN THE MID/HIGH LEVELS LOOKS TO THICKEN AND SPREAD EAST
OVER THE SOUTHERN STATES WITHIN THE BASE OF A BROAD LONGWAVE UPPER
LEVEL TROF FRIDAY NIGHT. CONSIDERING THE INCREASE IN CLOUD COVER
FAVORS GOING WITH THE HIGHER END OF THE GUIDANCE ENVELOPE ON
NIGHTTIME LOWS WITH UPPER HALF OF THE 30S INTERIOR TO MID 40S COAST
EARLY SATURDAY MORNING. /10

LONG TERM [SATURDAY THROUGH WEDNESDAY]...HIGH LEVEL WESTERLY FLOW
ALOFT LOOKS TO KEEP CLOUDS STREAMING FROM WEST TO EAST INTO THE
WEEKEND WITH AREA REMAINING ON THE SOUTH SIDE OF A BROAD UPPER LEVEL
TROF. THE 20.00Z OPERATIONAL GFS IS ON BOARD WITH THE ECMWF ON
SWINGING A WEAK FRONTAL DISTURBANCE EASTWARD ACROSS THE GULF COAST ON
SUNDAY. THE RESULT IS AN INCREASE IN SHOWERS AND POSSIBLY A FEW
STORMS. WITH THE LIGHT SOUTHERLY FLOW AND CLOUD COVER...HIGH
TEMPERATURES RANGE FROM 68 TO 72 NORTH OF THE COAST...MID 60S
BEACHES. OVERNIGHT LOWS ARE MORE MODIFIED THIS PACKAGE WITH BETTER
SURFACE BASED MOISTURE RETURNING NORTHWARD AS NEXT FRONT EASES IN
FROM THE NORTH OVER THE WEEKEND...PROVIDING FOR LOWS IN THE LOWER TO
MID 50S.

APPEARS WILL BE IN A CLOUDY PATTERN INTO THE MIDDLE OF NEXT WEEK. THERE
IS LITTLE CHANGE IN THE UPPER LEVEL FLOW WITH FORECAST AREA
CONTINUING AT THE BASE OF A BROAD...LONG WAVE UPPER TROF AND HIGH
LEVELS OF MID TO UPPER LEVEL MOISTURE STREAMING EASTWARD. THIS IS
FAVORED IN THE GLOBAL MODELS. A WEAK FRONT...DRAPED NEAR OR OFF THE
COAST KEEPS A SMALL CHANCE OF SHOWERS IN THE FORECAST. WILL HOLD THE
LINE ON DAYTIME TEMPERATURES...KEEPING THESE CLOSER TO THE LOWER ENSEMBLE
MEANS CONSIDERING DEGREE OF DAILY CLOUD COVER EXPECTED WITH NUMBERS
GENERALLY IN THE MID 60S. GIVEN CLOUDS...NIGHTTIME LOWS CLOSER TO
THE WARMER MEX GUIDANCE SEEMS MORE PLAUSIBLE. /10

AVIATION (12Z ISSUANCE)...IFR TO VLIFR CIGS/VSBYS WILL CONTINUE
THROUGH MID MORNING...WITH CIGS IMPROVING TO MVFR LEVELS BY MIDDAY
INTO THE AFTN HOURS DUE TO PEAK HEATING AND MIXING. HOWEVER...A
RETURN TO IFR/LIFR CONDITIONS LIKELY BY EARLY EVENING. A COLD FRONT
WILL MOVE INTO THE AREA TONIGHT...WITH A LINE OF STORMS AFFECTING
MOB/BFM BETWEEN 05-08Z...AND PNS BETWEEN 07-10Z. SOUTHERLY WINDS WILL
BE GUSTY AHEAD OF THE FRONT...AND STRONG VARIABLE WIND GUSTS ARE
POSSIBLE AS THE LINE MOVES THROUGH. WINDS SHIFT TO THE NW IN THE WAKE
OF THE FRONT AND STAY BREEZY THROUGH 12Z. CIGS IMPROVING TO MVFR
LEVELS BY 09-12Z AND POTENTIALLY TO VFR LEVELS AROUND 12Z FRI. 34/JFB

MARINE...AREAS OF DENSE FOG PERSIST ACROSS THE BAYS/SOUNDS/NEAR
SHORE GULF WATERS THIS MORNING. DENSE FOG ADVISORY CONTINUES UNTIL
NOON AND THIS MAY NEED TO BE EXTENDED INTO THE EVENING HOURS AS THE
WARM MOIST SOUTHERLY FLOW PERSISTS. WINDS STRENGTHEN TO EXERCISE
CAUTION LEVELS OVER THE OPEN GULF WATERS TODAY...BUT WINDS LIKELY A
LITTLE LOWER OVER THE BAYS DUE TO THE COOLER AND MORE STABLE WATERS.
SEAS BUILDING TO 4-6 FT. A COLD FRONT MOVES THROUGH THE MARINE AREA
EARLY FRIDAY MORNING WITH A STRONG OFFSHORE FLOW BRIEFLY DEVELOPING
IN THE WAKE OF THE FRONT. A SMALL CRAFT ADVISORY WILL LIKELY BE
REQUIRED FOR FRIDAY MORNING. A LIGHT TO MODERATE OFFSHORE FLOW IS
THEN EXPECTED THROUGH FRIDAY NIGHT WITH AN ONSHORE FLOW DEVELOPING
OVER THE WEEKEND AHEAD OF WEAK COLD FRONT THAT APPROACHES FROM THE
NORTH. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      76  50  64  42  69 /  30 100  10  05  05
PENSACOLA   72  52  63  44  66 /  20 100  20  05  10
DESTIN      70  56  63  46  65 /  10  80  40  05  10
EVERGREEN   78  48  63  38  70 /  20 100  10  05  05
WAYNESBORO  78  46  65  36  70 /  30 100  05  05  05
CAMDEN      76  48  64  38  69 /  20 100  05  05  10
CRESTVIEW   78  51  64  39  72 /  10  90  30  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...WIND ADVISORY UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...WIND ADVISORY UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...NONE.
&&
Hazardous weather outlook, Feb 20, 4:49 AM CST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
449 AM CST THU FEB 20 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-211200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
449 AM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL AFFECT COASTAL AREAS THROUGH MID MORNING. A
DENSE FOG ADVISORY IS IN EFFECT UNTIL 10 AM.

WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH THE
EVENING. FREQUENT GUSTS TO 30 MPH ARE EXPECTED AND A WIND ADVISORY IS
IN EFFECT FROM NOON UNTIL MIDNIGHT TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE WEATHER LATE TONIGHT ACROSS MUCH OF
THE REGION...WITH THE GREATEST THREAT AREA LOCATED ALONG AND NORTH OF
A WIGGINS MS...BAY MINETTE AL...TO ANDALUSIA AL LINE. A SQUALL LINE IS
EXPECTED TO MOVE INTO THE AREA FROM THE WEST...MOVING INTO INLAND
SOUTHEAST MISSISSIPPI AROUND 9 TO 10 PM...NEARING THE I-65 CORRIDOR
AROUND OR SHORTLY AFTER MIDNIGHT...AND CLEARING EAST OF THE AREA
PRIOR TO DAYBREAK. LOCALIZED DAMAGING WIND GUSTS WILL BE THE PRIMARY
SEVERE WEATHER THREAT...ALTHOUGH A BRIEF SPIN UP TORNADO CANNOT BE
COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN STORM SPOTTER ACTIVATION WILL LIKELY BE REQUIRED TONIGHT.

GMZ630>635-650-655-670-675-211200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
449 AM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL PERSIST ACROSS BAYS...SOUNDS...AND THE NEAR
SHORE GULF WATERS THROUGH AT LEAST MIDDAY...WITH AREAS OF FOG LIKELY
PERSISTING INTO THE EVENING HOURS.

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT OVER THE GULF
WATERS AS SOUTHERLY WINDS INCREASE AHEAD OF AN APPROACHING COLD
FRONT. THE FRONT WILL MOVE THROUGH THE COASTAL WATERS EARLY FRIDAY
MORNING...WITH A LINE OF SHOWERS AND THUNDERSTORMS ACCOMPANYING THE
FRONT. SOME OF THE STORMS COULD PRODUCE STRONG WIND GUSTS AND
FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG OFFSHORE FLOW WILL BRIEFLY DEVELOP IN THE WAKE OF THE FRONT
FRIDAY MORNING AND A SMALL CRAFT ADVISORY WILL LIKELY BECOME
NECESSARY. WINDS AND SEAS WILL SUBSIDE FRIDAY AFTERNOON.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:06 AM CSTDense Fog AdvisoryMOB7 hr
Feb 20, 3:06 AM CSTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more17 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.